# SDR DALA13053593761

- Difficulty date: October 14, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO FLOOR SUPPORT  BS 772 RBL 3 CORRODED AT FASTENER HOLE.  MAINTENANCE REPAIRED IAW ER/A 492969-14MA, REV ORIGINAL.
